# SDR 2007UALA04155

- Difficulty date: October 8, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 48,311 hours, 33,246 cycles
- Engine: Cfmint CFM563C1
- Engine time: 44,988 hours, 27,096 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pmc
- Part number: 7147M10G04
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 THROTTLE 2  KNOBS FWD OF NR 2 ON T/O.  NR 1 ENG SURGES AT HIGH THRUST SETTINGS 91-97 PERCENT N1.  ACCOMPLISHED NR 1 ENGINE POWER MANAGEMENT CONTROL PLA VOLTAGE CHECK MM73-21-00 P.500E. PMC COMPONENT CHECK MM 73-21-00 P.500C. CIT SENSOR CHECK MM 73-21-02 P.601 & T2 SENSOR CHECK MM 73 -21-09 P.601. NO FAULTS FOUND. REPLACED NR 1 ENGINE PMC PER MM 73-21-0 4 P.401 ACCOMPLISHED POWER ASSURANCE
